| Model Number |
CC4204A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens no similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reported indicated that a cc4204a, +20.5 diopter, intraocular lens tore during loading.There was no patient contact or injury and the backup lens was implanted.The reported stated that the cause of the event was the injector.